MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC
Model Number 3300HR-00-1
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection of the safety block, tech observed the safety pin would not fully retract during use, and also observed the chamber pressure indicator would not activate while pressurized.Rebuilt the safety interlock and chamber pressure indicator and verified full function.Device history record (dhr) review found no indication that there were any relevant discrepancies during manufacturing and found no non-conformance that could cause or contribute to the reported issue.The risk is mitigated to the lowest reasonable level through labeling and/or instructions in the user's manual.Sechrist recommends completing daily, weekly and semi-annual performance verification on the chamber to detect any issues and preclude the device from use.In instances where the chamber is found to function outside of specification, sechrist should be immediately notified for technical assistance.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.: (b)(4).
 
Event or Problem Description
Customer reported the red chamber pressure indictor is not working and that also the door latch is getting stuck and not allowing the door to be opened.Issue was discovered during clinical check and there was no patient involvement.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key23098678
Report Number2020676-2025-00022
Device Sequence Number18334379
Product Code CBF
UDI-Device Identifier00899660002062
UDI-Public00899660002062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300HR-00-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown